# SDR ASAA2019111851361

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,379 hours, 8,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN AT SEAT 17F FELL OFF THE WALL. GROUNDED - YES. REPLACED EMERGENCY EXIT SIGN AT ROW 17F - OPS OK.
